MathSciNet Relay Station
MathSciNet bibliographic data
MR1092604 11R16 (11Y16)
Levesque, C.; Rhin, G. Two families of periodic Jacobi algorithms with period lengths going to infinity. J. Number Theory 37 (1991), no. 2, 173–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement